MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP*2 DISTAL FEM CUTTING BLOCK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US SP*2 DISTAL FEM CUTTING BLOCK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 96-6115
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Match issue.It was reported that as the event (b)(4) happened, considering safety, the distributor checked the same lot products, noted the impact product also with the same issue: 966112 could not pass the way through the slot/hole of 966115.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirms the reported event.Root cause and corrective action are documented in the capa system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added d11 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10039647
Report Number1818910-2020-11909
Device Sequence Number11497384
Product Code HAW
UDI-Device Identifier10603295246862
UDI-Public10603295246862
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6115
Device Catalogue Number966115
Device Lot NumberSO2040602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2020
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer06/24/2020
07/22/2020
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date07/01/2020
07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SP*2 FEM LOCATG DEV OUTRIGGER